Kodai Mathematical Journal

de Rham theory and cocycles of cubical sets from smooth quandles

Takefumi Nosaka

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We show a de Rham theorem for cubical manifolds, and study rational homotopy type of the classifying spaces of smooth quandles. We also show that secondary characteristic classes in [8, 9] produce cocycles of quandles.

Article information

Kodai Math. J., Volume 42, Number 1 (2019), 111-129.

First available in Project Euclid: 19 March 2019

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Nosaka, Takefumi. de Rham theory and cocycles of cubical sets from smooth quandles. Kodai Math. J. 42 (2019), no. 1, 111--129. doi:10.2996/kmj/1552982509. https://projecteuclid.org/euclid.kmj/1552982509

Export citation